The “Pill”s

If you haven’t heard about my goal to be a surrogate, please go here first.

Short and not-so-sweet post: these damn pills are making me sick! I was prescribed birth control pills by the fertility clinic to help get my “cycle” in sync with the potential egg donor. Flash back 10 years and it’s college all over again: 2-minute warning that I gotta hurl about 10 hours after taking the pill. Doesn’t matter if I eat before, with, or after the pill, I’m gonna puke it back up. Back then I figured it wasn’t doing me any good (i.e. protecting me from pregnancy) if I was puking it back up, so I got on Depo instead.

Earlier this year I was put on birth control pills to start my period when it hadn’t started a few months after stopping the Depo. Those didn’t make me sick and I just figured I’d grown out of that.

Guess not. Day 3 of the pills and it’s the 2nd night I’ve thrown up after dinner. I thought maybe I’d just had some bad salad yesterday, but I had completely different meals today and I’m hovering over the toilet! I guess it could be just a stomach bug, but it’s only happening at night and at approximately 9 hours after taking the pill; just like last time.

I’m gonna call the fertility folks tomorrow and see if I can get a lower dose of whatever I’m on.

Yuck!

 

To read all my posts on surrogacy, please visit this page.

Leave a Reply

Your email address will not be published. Required fields are marked *

CommentLuv badge

Subscribe to comments. You can also subscribe without commenting.